RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chugainova Anna Pavlovna

Total publications: 44 (43)
in MathSciNet: 26 (25)
in zbMATH: 18 (18)
in Web of Science: 30 (29)
in Scopus: 28 (28)
Cited articles: 28
Citations in Math-Net.Ru: 74
Citations in MathSciNet (by Sep 2017): 17
Citations in Web of Science: 52
Citations in Scopus: 114
Presentations: 6

Number of views:
This page:2037
Abstract pages:3795
Full texts:1007
References:454
Chugainova Anna Pavlovna
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

Subject:

Nonuniqueness of solution to nonlinear of the elasticity theory.

   
Main publications:
  1. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  2. A. P. Chugaĭnova, “Formation of a self-similar solution in a problem of nonlinear waves in an elastic semispace”, J. Appl. Math. Mech., 52:4 (1988), 541–545  crossref  mathscinet  isi  scopus

http://www.mathnet.ru/eng/person21420
http://scholar.google.com/citations?user=uM5jI0kAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:chugainova.a-p|chugajnova.a-p
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=287432
http://elibrary.ru/author_items.asp?authorid=15944
http://orcid.org/orcid.org/0000-0002-3871-0580
http://www.researcherid.com/rid/Q-4508-2016
http://www.scopus.com/authid/detail.url?authorId=6602898234

Full list of scientific publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. A. G. Kulikovskii, A. P. Chugainova, Modern problems and methods of mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, MAIK Nauka/Interperiodica, Moscow, 2018 (to appear)  mathnet
2. V. A. Shargatov, A. P. Chugainova, S. Gorkunov, S. I. Sumskoy, Modern problems and methods of mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, MAIK Nauka/Interperiodica, Moscow, 2018 (to appear)  mathnet

   2017
3. Anna P. Chugainova, Andrey T. Il'ichev, Andrey G. Kulikovskii, Vladimir A. Shargatov, “Problem of arbitrary discontinuity disintegration for the generalized Hopf equation: selection conditions for a unique solution”, J. Appl. Math., 82:3 (2017), 496–525  mathnet  crossref  isi  scopus
4. A. P. Chugainova, “Special discontinuities in nonlinearly elastic media”, Comput. Math. Math. Phys., 57:6 (2017), 1013–1021  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
5. A. Chugaynova, “Special discontinuities in models of continuum mechanics”, Proceedings of the 17th International Conference on Computational and Mathematical Methods in Science and Engineering (Costa Ballena, Rota, Cadiz (Spain) Juliy 4–8, 2017), 2, Almería, 2017, 586–591 Proceedings CMMSE 2017
6. A. G. Kulikovskii, A. P. Chugainova, “Long nonlinear waves in anisotropic cylinders”, Comput. Math. Math. Phys., 57:7 (2017), 1198–1204  mathnet  crossref  crossref  isi  elib  scopus

   2016
7. A. P. Chugainova, V. A. Shargatov, “Stability of discontinuity structures described by a generalized KdV–Burgers equation”, Comput. Math. Math. Phys., 56:2 (2016), 263–277  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 3)
8. A. G. Kulikovskii, A. P. Chugainova, “Study of discontinuities in solutions of the Prandtl-Reuss elastoplasticity equations”, Comput. Math. Math. Phys., 56:4 (2016), 637–649  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus
9. A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Proc. Steklov Inst. Math., 295 (2016), 179–189  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
10. A. G. Kulikovskii, A. P. Chugainova, V. A. Shargatov, “Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity”, Comput. Math. Math. Phys., 56:7 (2016), 1355–1362  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)
11. A. T. Il'ichev, A. P. Chugainova, “Spectral stability theory of heteroclinic solutions to the Korteweg–de Vries–Burgers equation with an arbitrary potential”, Proc. Steklov Inst. Math., 295 (2016), 148–157  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

   2015
12. A. P. Chugainova, V. A. Shargatov, “Stability of nonstationary solutions of the generalized KdV-Burgers equation”, Comput. Math. Math. Phys., 55:2 (2015), 251–263  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
13. A. T. Il'ichev, A. P. Chugainova, V. A. Shargatov, “Spectral stability of special discontinuities”, Dokl. Math., 91:3 (2015), 347–351  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 3)
14. A. G. Kulikovskii, A. P. Chugainova, “Shock Waves in Elastoplastic Media with the Structure Defined by the Stress Relaxation Process”, Proc. Steklov Inst. Math., 289 (2015), 167–182  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. A. G. Kulikovskii, A. P. Chugainova, “Struktura uprugoplasticheskikh udarnykh voln”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, Kazan, 20–24 avgusta 2015 g., Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2015, 2173–2174  elib
16. A. P. Chugainova, V. A. Shargatov, A. V. Krivosheev, “Ustoichivost nestatsionarnykh reshenii obobschennogo uravneniya Kortevega–de Vriza–Byurgersa”, Nauchnaya sessiya NIYaU MIFI-2015 (Moskva, 16–20 fevralya 2015 g.), Natsionalnyi issledovatelskii yadernyi universitet «MIFI», M., 2015, 239  elib

   2013
17. A. P. Chugainova, “Nonstationary Solutions of a Generalized Korteweg–de Vries–Burgers Equation”, Proc. Steklov Inst. Math., 281 (2013), 204–212  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib
18. “The overturning of Riemann waves in elastoplastic media with hardening”, J. Appl. Math. Mech., 77:4 (2013), 350–359  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 3)
19. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2012
20. A. G. Kulikovskii, A. P. Chugainova, “Classical and nonclassical discontinuities and their structures in nonlinear elastic media with dispersion and dissipation”, Proceedings of the Steklov Institute of Mathematics, 276, Suppl. 2 (2012), 1–68  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus; A. G. Kulikovskii, A. P. Chugainova, Klassicheskie i neklassicheskie razryvy i ikh struktury v nelineino-uprugikh sredakh s dispersiei i dissipatsiei, Sovr. probl. matem., 7, MIAN, M., 2007 , 150 pp.  mathnet  mathnet (cited: 2)  crossref  crossref  crossref  zmath  isi  scopus

   2010
21. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii, Lekts. kursy NOTs, 16, MIAN, M., 2010 , 122 pp.  mathnet (cited: 3)  mathnet  crossref  crossref  zmath  elib
22. A. G. Kulikovskii, A. P. Chugainova, “O statsionarnoi strukture udarnykh voln v uprugikh sredakh i dielektrikakh”, ZhETF, 137:5 (2010), 973–985  elib (cited: 5)
23. A. G. Kulikovskii, A. P. Chugainova, “Self-similar asymptotics describing nonlinear waves in elastic media with dispersion and dissipation”, Comput. Math. Math. Phys., 50:12 (2010), 2145–2156  mathnet  crossref  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2009
24. A. G. Kulikovskii, A. P. Chugainova, “On solution non-uniqueness in the nonlinear elasticity theory”, Reviews on Advanced Materials Science, 19:1/2 (2009), 93–98  isi  elib

   2008
25. A. G. Kulikovskii, A. P. Chugainova, “The influence of small scale dispersion and dissipation on nonlinear waves in elastic media”, The problem of solution non-uniqueness in hyperbolic approximation, Proceedings of XXXVI International Summer School-Conference “Advanced Problems in Mechanics” APM'2008 (St. Petersburg, Repino, Jule 6 – Jule 10, 2008), 2008, 394–400
26. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 7)

   2007
27. A. P. Chugaĭnova, “Self-similar asymptotics of wave problems, and the structures of nonclassical discontinuities in nonlinearly elastic media with dispersion and”, J. Appl. Math. Mech., 71:5 (2007), 701–711  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 5)

   2006
28. A. G. Kulikovskii, A. P. Chugainova, E. I. Sveshnikova, “On the nonuniqueness of solutions to the nonlinear equations of elasticity theory”, J. Engrg. Math., 55:1-4 (2006), 97–110  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 6)  scopus (cited: 3)
29. A. P. Chugainova, “Asymptotic behavior of nonlinear waves in elastic media with dispersion and dissipation”, Theoret. and Math. Phys., 147:2 (2006), 646–659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)

   2005
30. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Some Problems in Nonlinear Dynamic Elasticity”, Proc. Steklov Inst. Math., 251 (2005), 165–191  mathnet  mathscinet  zmath

   2004
31. A. G. Kulikovskii, A. P. Chugainova, “Modeling the influence of small-scale dispersion processes in a continuum on the formation of large-scale phenomena”, Comput. Math. Math. Phys., 44:6 (2004), 1062–1068  mathnet  mathscinet  zmath  scopus (cited: 10)

   2002
32. A. G. Kulikovskii, A. P. Chugainova, “Ob ustoichivosti k dvumernym vozmuscheniyam metastabilnoi udarnoi volny v vyazkouprugoi srede”, PMM, 66:1 (2002), 109–117  zmath
33. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “On nonuniqueness of solutions in the nonlinear theory of elasticity”, Modeli mekhaniki sploshnoi sredy, Obzornye doklady i lektsii XVI sessii mezhd. shkoly po modelyam mekhaniki sploshnoi sredy (Kazan, 2002), Tr. Matem. tsentra im. N. I. Lobachevskogo, 16, Izd-vo Kazan. matem. ob-va, Kazan, 2002, 6–25  mathscinet
34. A. A. Barmin, A. P. Chugainova, “Interaction between a slow magnetohydrodynamic shock wave and a tangential discontinuity”, Fluid Dynam., 37:6 (2002), 960–969  crossref  mathscinet  zmath  isi  scopus

   2000
35. A. G. Kulikovskii, A. P. Chugainova, “Ob ustoichivosti kvazipoperechnykh udarnykh voln v anizotropnykh uprugikh sredakh”, PMM, 64:6 (2000), 1020–1026  mathscinet (cited: 2)  zmath

   1999
36. A. P. Chugaĭnova, “On the existence of Riemann invariants in one-dimensional equations of the nonlinear theory of elasticity”, J. Appl. Math. Mech., 63:4 (1999), 627–632  crossref  mathscinet  zmath  isi  scopus

   1998
37. A. G. Kulikovskii, A. P. Chugainova, “Disintegration conditions for a nonlinear wave in a viscoelastic medium”, Comput. Math. Math. Phys., 38:2 (1998), 305–312  mathnet  mathscinet  zmath  scopus (cited: 46)

   1996
38. N. I. Gvozdovskaya, A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Nelineinye volny v tverdykh telakh”, Vestnik Moskovskogo universiteta. Seriya 1. Matematika, mekhanika, 1996, no. 6, 12–19

   1993
39. A. P. Chugaĭnova, “A self-similar problem on the action of a traveling load on the boundary of a non-linearly elastic weakly anisotropic half-space”, J. Appl. Math. Mech., 57:3 (1993), 503–510  crossref  mathscinet  zmath  isi  scopus (cited: 1)
40. A. P. Chugaĭnova, “On the interaction of nonlinear waves in a weakly anisotropic viscoelastic medium”, J. Appl. Math. Mech., 57:2 (1993), 375–381  crossref  mathscinet  zmath  isi  scopus (cited: 5)
41. A. P. Chugainova, “O perestroike nelineinoi uprugoi volny v srede s maloi anizotropiei”, Izvestiya RAN. Mekhanika tverdogo tela, 1993, no. 5, 75–81

   1991
42. A. P. Chugaĭnova, “Steady quasitransversal ordinary and shock waves in a weakly anisotropic nonlinearly elastic medium”, J. Appl. Math. Mech., 55:3 (1991), 396–401 (1992)  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   1990
43. A. P. Chugainova, “O vykhode nelineinykh voln na avtomodelnyi rezhim v zadache o deistvii vnezapnogo izmeneniya nagruzki na granitsu uprugogo poluprostranstva”, Izvestiya AN SSSR. Mekhanika tverdogo tela, 25:3 (1990), 187–189

   1988
44. A. P. Chugaĭnova, “Formation of a self-similar solution in a problem of nonlinear waves in an elastic semispace”, J. Appl. Math. Mech., 52:4 (1988), 541–545  crossref  mathscinet  isi (cited: 1)  scopus (cited: 5)

Presentations in Math-Net.Ru
1. Разрывные решения обобщенного уравнения Хопфа
A. G. Kulikovskii, A. P. Chugainova
Seminar of the Department of Mechanics
October 23, 2017 12:00
2. Устойчивость структуры разрывов и единственность решений обобщенного уравнения Хопфа.
A. P. Chugainova
Differential equations, analysis and control: theory and applications
October 16, 2017 18:25
3. Stability of stationary solutions of the generalized KdV-Burgers equation
A. P. Chugainova
The third Russian-Chinese conference on complex analysis, algebra, algebraic geometry and mathematical physics
May 15, 2016 14:50   
4. Shock waves in elastoplastic media with a structure defined by the process of stress relaxation
A. P. Chugainova, A. G. Kulikovskii
International Conference on Mathematical Control Theory and Mechanics
July 6, 2015 10:40
5. Spectral stability of special discontinuities
A. P. Chugainova
Scientific session of the Steklov Mathematical Institute dedicated to the results of 2014
November 12, 2014 11:30   
6. Stability of nonstationary solutions of a generalized Korteweg de Vries Burgers equation
A. P. Chugainova
International Conference on Differential Equations and Dynamical Systems
July 9, 2014 09:00

Books in Math-Net.Ru
  1. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, Mathematical methods for studying discontinuous solutions of nonlinear hyperbolic systems of equations, Lekts. Kursy NOC, 16, 2010, 122 с.
    http://mi.mathnet.ru/book1249
  2. A. G. Kulikovskii, A. P. Chugainova, Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation, Sovrem. Probl. Mat., 7, 2007, 150 с.
    http://mi.mathnet.ru/book470

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017